# SDR ASAA2022121541139

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,569 hours, 16,394 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NEAR TOP OF CLIMB FL340 NOTICED LH MAIN FUEL TANK SHOWED 900LBS LOWER THAN RIGHT (WITH FUEL IN CENTER) . IMBAL LIGHT CAME ON. RAN IMBAL QRH AND FUEL LEAK QRH. NO FUEL LEAK. FUEL REMAINED LOWER IN LH TANK UNTIL AFTER TOUCHDOWN AT WHICH POINT FUEL IND ON LH TANK INCREASE APROX 700LBS. GROUNDED - YES. PERFORMED FQIS BITE TEST PER B737-800 FIM 28-41-00-810-801. NO FAULTS ON CURRENT STATUS & INFLT. GROUND TEST IS GOOD. NO FAULTS HISTORY. A/C OK FOR SERVICE.
